| Model Number |
95-1050 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526); Unspecified Musculoskeletal problem (4535)
| Date of Event |
09/27/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient underwent primary bilateral knee replacement on 29/11/2007 where a pfc rpf was utilised.The patient has reported that his right knee has never been as good as his left knee.The patient has presented to dr s.S.With pain in his right knee.Dr s.Undertook an exploratory knee arthroscopy (date unknown) and felt that the knee had some osteophytes and poly wear present.On opening the knee (dr s., pindara private) the knee was found to be well fixed.There were signs of wear on the top of the poly spine (part of the spine and cam) there was also evidence of wear around the patella button.The osteophytes around the posterior part of the knee were removed and both the poly insert and the patella removed.As the knee was now slightly looser (with the osteophytes removed) a slightly thicker 12.5mm insert was implanted.A new patella component was also implanted.There were no signs of infection.Doi: (b)(6) 2007.Dor:
(b)(6) 2022.Right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Additional information received.A.Was there a surgical delay? if yes, what was the duration of the delay? no delay was reported.B.Was/were the bone cement/s used depuy manufactured? if yes, please provide the quantity, product and lot numbers.There is no depuy cement listed in the kit diary report under the invoice, for the patient's primary surgery.So it is assumed, that the cement used was not depuy.
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.